# SDR UIEA2010121700218

- Difficulty date: December 17, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,687 hours, 9,104 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Bs 1375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FWD FUSELAGE STA 1375 LT LONGERON BOX FAIRING SKIN CRACK AND SUPPORT CRACK. ( REPLACED WITH NEW SUPPORT IAW SRM & NBSP;53-40-02 REV 16.  REPAIR DAMAGED SKIN IAW SRM 53-00-70, REF 51-70-07, REV 16 & NBSP;)
